# SDR DALA1127696304

- Difficulty date: March 29, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 91,419 hours, 11,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 MAIN ENTRY DOOR SKIN EXTERNAL SURFACE DEFORMATION BS452 S-20L. L=1.5" HINGE CUTOUT AREA DONE THE SKIN REPAIR ER/A 489972-14 REV ORIG SEC 1, CATEGORY B. CLOSED LOG,   DUPLICATE LOG PAGE. SEE LOGPAGE 0333797 FOR FOLLOW ON ACTION. MONITORED ASSY ACFT: Y LRU: 63-2000-9-0001 SER: 06304
